| Catalog Number |
6007103110 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the device tip fractured during a procedure.Per the customer, the device was angled too much and they didn¿t expect the bone to be so hard.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.H3 other text : device not returned.
Event or Problem Description